Optimal maintenance decisions for pavement management. Camahan, J. V., Davis, W. J., Shahin, M. Y., Keane, P. L., & Wu, M. I. Journal of Transportation Engineering, 113(5):554–572, 1987.
Optimal maintenance decisions for pavement management [link]Paper  bibtex   
@article{camahan_optimal_1987,
	title = {Optimal maintenance decisions for pavement management},
	volume = {113},
	url = {http://ascelibrary.org/doi/abs/10.1061/(ASCE)0733-947X(1987)113:5(554)},
	number = {5},
	urldate = {2014-10-26TZ},
	journal = {Journal of Transportation Engineering},
	author = {Camahan, J. V. and Davis, W. J. and Shahin, M. Y. and Keane, P. L. and Wu, M. I.},
	year = {1987},
	pages = {554--572}
}
Downloads: 0